MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE 2000 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE 2000 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114093
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with continuous renal replacement therapy (crrt) using a prismaflex tpe2000 set, blood was observed backing towards the heparin syringe and external fluid leakage was observed at the non-return valve located in the heparin line.The patient was connected for therapy at the time of this event.To resolve this issue, the customer changed the set.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX TPE 2000 SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key12844565
Report Number8010182-2021-00350
Device Sequence Number14540740
Product Code KDI
UDI-Device Identifier07332414111038
UDI-Public(01)07332414111038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Catalogue Number114093
Device Lot Number20C1804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX MACHINE
Patient SexUnknown